Format

Send to

Choose Destination
Eur J Rheumatol. 2017 Sep;4(3):231-233. doi: 10.5152/eurjrheum.2017.16120. Epub 2017 Jun 21.

Atrial fibrillation following therapy with high-dose i.v. methylprednisolone: A brief case-based review.

Author information

1
Division of Internal Medicine, Department of Medical and Surgical Sciences, Luigi Vanvitelli University of Campania School of Medicine, Naples, Italy.

Abstract

Atrial fibrillation following high-dose i.v. steroids for treatment of severe immune-mediated diseases has been rarely reported in the literature. Here we report a further case of atrial fibrillation following high-dose i.v. methylprednisolone (HDIVMP) therapy of severe thrombocytopenia in a female patient with a flare-up of systemic lupus erythematosus (SLE). The available literature on this topic is reviewed as well.

KEYWORDS:

Atrial fibrillation; high-dose steroids; methylprednisolone; systemic lupus erythematosus

Conflict of interest statement

Conflict of Interest: No conflict of interest was declared by the authors.

Supplemental Content

Full text links

Icon for PubMed Central
Loading ...
Support Center